# SDR FDEA201910102547

- Difficulty date: October 10, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 83,730 hours, 21,461 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OUTBOARD FLAP OUTBOARD FORWARD HINGE (WING SIDE),  OUTBOARD ACTUATOR HOLE BORE CORRODED.    REWORKED AND FOUND EXCEED LIMIT IAW CMM 57-44-09. OVERSIZED BUSHING FABRICATED, AND INSTALLED IAW CMM 57-44-09 AND EA 1-5750-T0350013 PART 1 STEP 1 . REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
